# SDR SWAA2020090407290

- Difficulty date: August 5, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 62,884 hours, 25,819 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 270
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT COCKPIT ON FWD SIDE OF BS270 LATERAL BEAM LBL11 - RBL11 WL208.  MARKED/REPAIRED BS270 LATERAL BEAN LBL11-RBL11; WL208 PER EA 1-A53-13812 REV.2.
